# SDR SWAA2019123039979

- Difficulty date: December 12, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A0061
- Condition: Corroded
- Location: Bs 727b-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS. 727B TO BS. 807, LBL 21.    R&R SUPPORT PER SRM & DWG.
